Semi-Markov control processes with non-compact action spaces and discontinuous costs

Volume 36 / 2009

Anna Ja/skiewicz Applicationes Mathematicae 36 (2009), 29-42 MSC: Primary 60K15. DOI: 10.4064/am36-1-3

Abstract

We establish the average cost optimality equation and show the existence of an ($\varepsilon $-)optimal stationary policy for semi-Markov control processes without compactness and continuity assumptions. The only condition we impose on the model is the $V$-geometric ergodicity of the embedded Markov chain governed by a stationary policy.

Authors

  • Anna Ja/skiewiczInstitute of Mathematics and Computer Science
    Wroc/law University of Technology
    Wyspia/nskiego 27
    50-370 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image